# SDR ALGA2012061901

- Difficulty date: June 19, 2012
- Submitted: June 21, 2012
- Operation: Air carrier
- Aircraft: N415AL
- Make and model: Bell 407
- Aircraft serial: 53182
- Aircraft time: 6,745 hours
- Engine: Allsn 250C47B
- Engine time: 6,745 hours
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Fitting
- Part number: 6898976
- Condition: Leaking
- Location: Engine Oil Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ENGINE FUNCTIONAL CHECK ON ENGINE TEST CELL, ENGINE LEAKING OIL AT FITTING.
